Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

Faroutbrusslesprout

Accutane Advice - Recent Eye Problem

Recommended Posts

Apologies, not quite sure what thread I should be posting this in but I need some advice. 

I have been on low dosage (10mg a day) Accutane since late November of 2017. Only very recently have I been experiencing an issue with my eye and I’m not sure whether it could be a symptom of the medication. 

Recently (about 2-3 weeks ago), I have noticed that every morning I wake up, my left eye has an issue with fully opening. There isn’t any noticeable goop or stickiness that is keeping my eye shut, it’s like my eye only half opens but wouldn’t fully open unless I physically lift my lid. There’s sometimes blurriness but that subsides after a while. My overall vision seems to be fine throughout the day. I can’t explain why this is happening. My only 2 reasonings for this is: 

Eye makeup Remover I’m using
or
Dry left eye

If you have experienced something similar or have any idea what could be the cause of this let me know. Thanks! 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×